2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de A. L. Albujer [rss]
2017
A. L. Albujer, H. F. de Lima, A. M. Oliveira, M. A. L. Velásquez. Rigidity of complete spacelike hypersurfaces in spatially weighted generalized Robertson-Walker spacetimes Differential Geom. Appl. 50 (2017) , 140–154. MathScinet [bib] [doi]
2015
A. L. Albujer, M. Caballero, R. López. Convexity of the solutions to the constant mean curvature spacelike surface equation in the Lorentz--Minkowski space J. Differential Equations 258 (2015) no. 7 , 2364–2374. MathScinet [bib] [doi]
2013
A. L. Albujer, L. J. Alías. Calabi-Bernstein results and parabolicity of maximal surfaces in Lorentzian product spaces Chapter in Recent trends in Lorentzian geometry Springer, New York 26 (2013) , 49–85. MathScinet [bib] [doi]
2011
A. L. Albujer, F. E. C. Camargo, H. F. de Lima. Complete spacelike hypersurfaces in a Robertson-Walker spacetime Math. Proc. Cambridge Philos. Soc. 151 (2011) no. 2 , 271–282. MathScinet [bib] [doi]
A. L. Albujer, L. J. Alías. Parabolicity of maximal surfaces in Lorentzian product spaces Math. Z. 267 (2011) no. 1-2 , 453–464. MathScinet [bib] [doi]
2010
A. L. Albujer, J. A. Aledo, Luis J. Alías. On the scalar curvature of hypersurfaces in spaces with a Killing field Adv. Geom. 10 (2010) no. 3 , 487–503. MathScinet [bib] [doi]
A. L. Albujer, F. E. C. Camargo, H. F. de Lima. Complete spacelike hypersurfaces with constant mean curvature in $-\Bbb R\times\Bbb H^n$ J. Math. Anal. Appl. 368 (2010) no. 2 , 650–657. MathScinet [bib] [doi]
A. L. Albujer, S. Haesen. A geometrical interpretation of the null sectional curvature J. Geom. Phys. 60 (2010) no. 3 , 471–476. MathScinet [bib] [doi]
2009
A. L. Albujer, L. J. Alías. A Hilbert-type theorem for spacelike surfaces with constant Gaussian curvature in $\Bbb H^2\times \Bbb R_1$ Bull. Braz. Math. Soc. (N.S.) 40 (2009) no. 4 , 465–478. MathScinet [bib] [doi]
A. L. Albujer, L. J. Alías. Calabi-Bernstein results for maximal surfaces in Lorentzian product spaces J. Geom. Phys. 59 (2009) no. 5 , 620–631. MathScinet [bib] [doi]
A. L. Albujer, L. J. Alías. Spacelike hypersurfaces with constant mean curvature in the steady state space Proc. Amer. Math. Soc. 137 (2009) no. 2 , 711–721. MathScinet [bib] [doi]
2008
A. L. Albujer, L. J. Alías. A local estimate for maximal surfaces in Lorentzian product spaces Mat. Contemp. 34 (2008) , 1–10. MathScinet [bib]
A. L. Albujer. Global behaviour of maximal surfaces in Lorentzian product spaces Chapter in Differential geometry and its applications World Sci. Publ., Hackensack, NJ (2008) , 23–33. MathScinet [bib] [doi]
A. L. Albujer. New examples of entire maximal graphs in $\Bbb H^2\times\Bbb R_1$ Differential Geom. Appl. 26 (2008) no. 4 , 456–462. MathScinet [bib] [doi]
Powered by bibtexbrowser